I have asked the doctor and the pharmacy they both tell me no.But i think it really is from the elmiron i just dont know what to do just want to see if any body else has this to.
I take Elmiron and also suffer from bouts of vertigo, I have no idea if the 2 are connected. Consultant said I have a balance problem that he feels is down to permanent damage in my inner ear, maybe from a virus years ago, but this seems to me to be his 'best guess'. It is horrible to feel squiffy and slightly uncentered sometimes to other times fully bedridden and throwing up with room spinning. Who knows what it is caused by but I have to take Elmiron.
I also seem to find myself a little bit irritable a lot. I also asked my doctor and my pharmacist if elmiron could be causing that. They both said no. It shouldn't have any effect on mood. My urologist added that it has been his experience that people with interstitial cystitis are usually moody and nervous people. He said because when you feel the discomfort , pain, and a flared up bladder , it makes you uncomfortable and moody.
He definitely has a point there but I still think elmiron changes my mood a little bit.
- Elmiron Information for Consumers
- Elmiron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elmiron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 17 answers
Posted 2 Aug 2010 • 1 answer
Posted 17 Aug 2012 • 1 answer
Posted 4 Jun 2013 • 1 answer
Posted 21 Sep 2013 • 2 answers